# SDR FDEA2020071031416

- Difficulty date: June 30, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 66,366 hours, 25,624 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 2055RP
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 RAFT BATTERY GAUGE IN DOOR OUT OF GREEN BAND.  REPLACED THE L1 DOOR SLIDE RAFT IAW AMM 25-66-01-4. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
